Darboux transformations and Recursion operators for differential--difference equations

Warning

There is a more recent version of this eprint available. Click here to view it.

Khanizadeh, F, Mikhailov, AV and Wang, JP (2013) Darboux transformations and Recursion operators for differential--difference equations. Theoretical and Mathematical Physics, 177 (3). 1606 - 1654 (52). ISSN 0040-5779

Abstract

Metadata

Authors/Creators:
  • Khanizadeh, F
  • Mikhailov, AV
  • Wang, JP
Copyright, Publisher and Additional Information: © 2013, Wiley. This is an author produced version of a paper published in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Mar 2014 12:45
Last Modified: 22 Jan 2018 17:12
Published Version: http://dx.doi.org/10.1007/s11232-013-0124-z
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11232-013-0124-z

Available Versions of this Item

Share / Export

Statistics